# SDR SWAA105776

- Difficulty date: September 25, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 22,378 hours, 13,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W4142001220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS INOP BETWEEN ROW 18 TO ROW 20.  REPAIRED WIRING PER MM.
